RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2002, Volume 43, Number 2, Pages 271–280 (Mi smj1294)  

On Mean Periodic Functions on Complex Hyperbolic Spaces

Vit. V. Volchkov

Donetsk State University

Abstract: We obtain a general solution to one class of convolution equations on the complex hyperbolic space.

Full text: PDF file (213 kB)

English version:
Siberian Mathematical Journal, 2002, 43:2, 215–222

Bibliographic databases:

UDC: 517.5
Received: 02.12.1999

Citation: Vit. V. Volchkov, “On Mean Periodic Functions on Complex Hyperbolic Spaces”, Sibirsk. Mat. Zh., 43:2 (2002), 271–280; Siberian Math. J., 43:2 (2002), 215–222

Citation in format AMSBIB
\Bibitem{Vol02}
\by Vit. V. Volchkov
\paper On Mean Periodic Functions on Complex Hyperbolic Spaces
\jour Sibirsk. Mat. Zh.
\yr 2002
\vol 43
\issue 2
\pages 271--280
\mathnet{http://mi.mathnet.ru/smj1294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1902823}
\zmath{https://zbmath.org/?q=an:1029.43007}
\elib{https://elibrary.ru/item.asp?id=5031176}
\transl
\jour Siberian Math. J.
\yr 2002
\vol 43
\issue 2
\pages 215--222
\crossref{https://doi.org/10.1023/A:1014741020654}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175886400003}


Linking options:
  • http://mi.mathnet.ru/eng/smj1294
  • http://mi.mathnet.ru/eng/smj/v43/i2/p271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:142
    Full text:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020